# SDR SWIA200616640

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 4,507 hours, 3,852 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 6225027101
- Part serial: HY3Y
- Condition: Malfunctioned
- Location: Elevator
- Part time: 878 hours, 767 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RADICAL PITCH CHANGES TAKE PLACE WHEN DOING COUPLED ILS.   REPLACED ELEVATOR SERVO ACTUATOR IAW 22-11-24. OPERATIONAL CHECK GOOD.
